MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 02/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading a patient from the ambulance the safety bail was released prior to the head end legs being lowered and the stretcher lowered from the ambulance.The incident report alleged patient injuries in the nature of a laceration to the head and a shoulder injury.Both injuries requiring medical intervention.It was further alleged one of the medics sustained a blister as a result of the incident requiring first aid at the emergency room (er).
 
Event or Problem Description
It was reported while unloading a patient from the ambulance the safety bail was released prior to the head end legs being lowered and the stretcher lowered from the ambulance.The incident report alleged patient injuries in the nature of a laceration to the head and a shoulder injury.Both injuries requiring medical intervention.It was further alleged one of the medics sustained a blister as a result of the incident requiring first aid at the er.
 
Additional Manufacturer Narrative
The customer commissioned their own evaluation of the stretcher.They confirmed the stretcher had never been removed from service following the reported incident, was evaluated and continues to be in service.Details of the evaluation were not provided; however, there have been no allegations of a product malfunction being the contributor to the incident.No additional details have been provided regarding the alleged injuries.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmlngton, OH 45177
MDR Report Key16471620
Report Number1523574-2023-00003
Device Sequence Number15387993
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public00190790001339
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight57 KG